Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1093
Title: Simulation of switched reluctance motor drives using two-dimensional bicubic spline
Authors: Xue, X
Cheng, KWE 
Ho, SL 
Issue Date: Dec-2002
Source: IEEE transactions on energy conversion, Dec. 2002, v. 17, no. 4, p. 471-477
Abstract: In this paper, a novel simulation algorithm of switched reluctance motor drives is presented. With the proposed algorithm the two-dimensional (2-D) bicubic spline interpolation is used to describe the nonlinear magnetic characteristics in switched reluctance motors. The corresponding computational method of 2-D bicubic spline function is described in detail. The simulation results are also compared with and validated by experimental data. Compared with conventional techniques, the presented simulation algorithm is more accurate even though it requires relatively little information on the magnetic characteristics of the motor.
Keywords: Interpolation
Reluctance motor drives
Splines (mathematics)
Publisher: Institute of Electrical and Electronics Engineers
Journal: IEEE transactions on energy conversion 
ISSN: 0885-8969
EISSN: 1558-0059
DOI: 10.1109/MPER.2002.4312363
Rights: © 2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
bicubic-spline_02.pdf510.79 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Full Text

SCOPUSTM   
Citations

54
Last Week
1
Last month
1
Citations as of Sep 7, 2020

WEB OF SCIENCETM
Citations

41
Last Week
0
Last month
0
Citations as of Sep 25, 2020

Page view(s)

484
Last Week
5
Last month
Citations as of Sep 28, 2020

Download(s)

2,297
Citations as of Sep 28, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.